Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/allergies/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    tetanus booster
    avatar
    An_258035 posted:
    It's been 20 years since I've had a tetanus booster. Since I seem to be increasingly sensitive to all medications as I get older (I'm 82), I'm dragging my feet about getting the booster, even though my doctor thinks I should get one. Can you help? Also, I was once tested for sensitivity to the vaccine, and had a bad reaction, although it seems that I may have been allergic to the horse serum. I need some good advice here.


    Helpful Tips

    Relief for urticaria
    I had suffered from hives for six years until one doctor (an allergist) finally discovered that it was chronic urticaria. I am allergic to ... More
    Was this Helpful?
    5 of 5 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center